Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

  Summer-Autumn, 2002
  Volume  3
  Number 2

 
Research Center of 
  Applied Mathematics


 SJAM Summer-Autumn 2002, Volume 3 - Number 2

On asymptotic stability of solutions to nonlinear systems of differential equations with periodic coefficients

Gennadii Demidenko, Inessa Matveeva

Sobolev Institute of Mathematics, SB RAS,
Pr. Koptyuga 4, 630090 Novosibirsk, Russia
   email : demidenk@math.nsc.ru ;
   email:  matveeva@math.nsc.ru

Received: September 03, 2002
 

Summary
This paper is devoted to the study of a nonlinear system of differential equations with two parameters. We determine values of the parameters under which solutions to the system are asymptotically stable. We obtain also estimates enabling us to indicate the decay rate of solutions at infinity.
 

Key words
nonlinear differential equations, periodic linear terms, the matrix Lyapunov equation, asymptotic stability, decay rate of solutions.
 

2000 Mathematics Subject Classification : 34A34, 34C11, 34D20

* The research was financially supported by the Scientific and Technical Research Council of Turkey (TUBITAK) in the framework of a NATO-PC Advanced Fellowships Programme.
 

 Article in PS format (161 Kb)  Article in ZIP format (61.6 Kb)

The article is
available to read in 
Ghostview format


[Home] [contact]